Singularities and syzygies of secant varieties of nonsingular projective curves

Cited 5 time in webofscience Cited 0 time in scopus
  • Hit : 41
  • Download : 0
DC FieldValueLanguage
dc.contributor.authorEin, Lawrenceko
dc.contributor.authorNiu, Wenboko
dc.contributor.authorPark, Jinhyungko
dc.date.accessioned2022-04-16T06:41:42Z-
dc.date.available2022-04-16T06:41:42Z-
dc.date.created2022-03-06-
dc.date.created2022-03-06-
dc.date.created2022-03-06-
dc.date.issued2020-11-
dc.identifier.citationINVENTIONES MATHEMATICAE, v.222, no.2, pp.615 - 665-
dc.identifier.issn0020-9910-
dc.identifier.urihttp://hdl.handle.net/10203/295154-
dc.description.abstractIn recent years, the equations defining secant varieties and their syzygies have attracted considerable attention. The purpose of the present paper is to conduct a thorough study on secant varieties of curves by settling several conjectures and revealing interaction between singularities and syzygies. The main results assert that if the degree of the embedding line bundle of a nonsingular curve of genusgis greater than 2g+2k+p for nonnegative integerskandp, then thek-th secant variety of the curve has normal Du Bois singularities, is arithmetically Cohen-Macaulay, and satisfies the property N-k+2,N-p. In addition, the singularities of the secant varieties are further classified according to the genus of the curve, and the Castelnuovo-Mumford regularities are also obtained as well. As one of the main technical ingredients, we establish a vanishing theorem on the Cartesian products of the curve, which may have independent interests and may find applications elsewhere.-
dc.languageEnglish-
dc.publisherSPRINGER HEIDELBERG-
dc.titleSingularities and syzygies of secant varieties of nonsingular projective curves-
dc.typeArticle-
dc.identifier.wosid000540399600001-
dc.identifier.scopusid2-s2.0-85092210433-
dc.type.rimsART-
dc.citation.volume222-
dc.citation.issue2-
dc.citation.beginningpage615-
dc.citation.endingpage665-
dc.citation.publicationnameINVENTIONES MATHEMATICAE-
dc.identifier.doi10.1007/s00222-020-00976-5-
dc.contributor.localauthorPark, Jinhyung-
dc.contributor.nonIdAuthorEin, Lawrence-
dc.contributor.nonIdAuthorNiu, Wenbo-
dc.description.isOpenAccessN-
dc.type.journalArticleArticle-
dc.subject.keywordPlusKOSZUL COHOMOLOGY-
dc.subject.keywordPlusGEOMETRY-
dc.subject.keywordPlusREGULARITY-
dc.subject.keywordPlusNORMALITY-
dc.subject.keywordPlusEQUATIONS-
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 5 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0